2017
Том 69
№ 12

All Issues

Existence of a solution of the Cauchy problem which is continuously dependent on a parameter for a hyperbolic equation of m-th order

Germanyuk I. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 30 (1978), no. 1, pp 10-16.

Citation Example: Germanyuk I. M. Existence of a solution of the Cauchy problem which is continuously dependent on a parameter for a hyperbolic equation of m-th order // Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 16–24.

Full text